# SDR HNAA2021082400389

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 51,074 hours, 45,164 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GEN OVERLOAD. MAX OBSERVED AMPS 660.  C/W FIM 24-34-00-810-803-A. INSP APU SHUNT FOR ANY OVERHEATING/BURNING AND REPLACE/REPAIR AS NEEDED.   WORK COMPLETED. DEFECTS NOTED. SEE LP# 258484 SEQ1 FOR DISCREPANCY. NO FIX CLOSE WORKING MEL. REQUIRES HARNESS W315 PN 140-08407-401 REQUIRES HARNESS W319 PN 145-26941-601 REQUIRES SHUNT FOR APU CCN 1013924 WIRES AND SHUNT BURNT REFER TO IPC 24-34-00. - AIRCRAFT IS CURRENTLY IN WORK IN RIC
